Alert archive / Pennsylvania / River Flood Warnings in 2018
River Flood Warning 10, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 28, 2018, 7:52 AM EDT for Lebanon County, Schuylkill County, Pennsylvania. It took effect at Jun 28, 2018, 9:00 AM EDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 7:52 AM EDT (11:52 UTC)
- In effect from
- Jun 28, 2018, 9:00 AM EDT
- Expired
- Jun 29, 2018, 7:22 AM EDT
- In force
- 22 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 136 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek at Harper Tavern (HTVP1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
326
WGUS41 KCTP 281152
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
752 AM EDT Thu Jun 28 2018
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by this afternoon.
&&
PAC075-107-282351-
/O.NEW.KCTP.FL.W.0010.180628T1300Z-180629T0417Z/
/HTVP1.1.ER.180628T1300Z.180628T1400Z.180628T2217Z.NO/
752 AM EDT Thu Jun 28 2018
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Swatara Creek At Harper Tavern
* until late tonight...Or until the warning is cancelled.
* At 8 AM Thursday the stage was...7.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and crest near 10.0 feet by late this morning. the river
will fall below flood stage by this evening.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
CR4 follow-up statements
900
WGUS81 KCTP 281402
FLSCTP
Flood Statement
National Weather Service State College PA
1002 AM EDT Thu Jun 28 2018
...The Flood Warning continues for the following creek in
Pennsylvania...
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC075-107-290201-
/O.CON.KCTP.FL.W.0010.000000T0000Z-180629T0417Z/
/HTVP1.1.ER.180628T1347Z.180628T1400Z.180628T2217Z.NO/
1002 AM EDT Thu Jun 28 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* until late tonight...or until the warning is cancelled.
* At 10 AM Thursday the stage was 8.8 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this morning
and crest near 11.7 feet this evening. The creek will fall
below flood stage late tonight.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
CJE987
WGUS81 KCTP 281859
FLSCTP
Flood Statement
National Weather Service State College PA
259 PM EDT Thu Jun 28 2018
...The Flood Warning continues for the following creek in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC075-107-290659-
/O.EXT.KCTP.FL.W.0010.000000T0000Z-180629T1600Z/
/HTVP1.1.ER.180628T1404Z.180629T0000Z.180629T1000Z.NO/
259 PM EDT Thu Jun 28 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* until late tonight...or until the warning is cancelled.
* At 3 PM Thursday the stage was 10.7 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek will crest near 12 feet this evening. The creek will
fall below flood stage tomorrow morning.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-290659-
/O.EXT.KCTP.FL.W.0011.180628T2200Z-180629T1845Z/
/HERP1.1.ER.180628T2200Z.180629T0600Z.180629T1245Z.NO/
259 PM EDT Thu Jun 28 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* from this evening into Friday...Or until the warning is
cancelled.
* At 3 PM Thursday the stage was 6.1 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this evening and
crest near 7.5 feet after midnight tonight. The creek will fall
below flood stage tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
CJE237
WGUS81 KCTP 290109
FLSCTP
Flood Statement
National Weather Service State College PA
909 PM EDT Thu Jun 28 2018
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued {**** enter generic timing
for next issuance of this product. i.e. "late this evening"*****}
&&
PAC075-107-291309-
/O.EXT.KCTP.FL.W.0010.000000T0000Z-180629T1907Z/
/HTVP1.1.ER.180628T1404Z.180629T0031Z.180629T1307Z.NO/
909 PM EDT Thu Jun 28 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 9 PM Thursday the stage was 11.4 feet and cresting.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will fall below flood stage by late morning Friday.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-291300-
/O.EXT.KCTP.FL.W.0011.000000T0000Z-180629T1300Z/
/HERP1.1.ER.180629T0500Z.180629T0600Z.180629T0700Z.NO/
909 PM EDT Thu Jun 28 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 8 PM Thursday the stage was 6.5 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise slightly above flood stage after midnight
tonight and crest near 7.1 feet during the wee hours of Friday morning.
The river will fall below flood stage early Friday morning.
* At 7.0 feet...The right, or north bank begins to overflow. Several
roadways upstream of the gage are affected by high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
Head687
WGUS81 KCTP 291122
FLSCTP
Flood Statement
National Weather Service State College PA
722 AM EDT Fri Jun 29 2018
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC075-107-291152-
/O.CAN.KCTP.FL.W.0010.000000T0000Z-180629T1907Z/
/HTVP1.1.ER.180628T1404Z.180629T0431Z.180629T1033Z.NO/
722 AM EDT Fri Jun 29 2018
The Flood Warning is cancelled for
The Swatara Creek At Harper Tavern.
* At 7 AM Friday the stage was 8.5 feet and falling.
* The river fell below flood stage at 7 AM Friday.
* Flood stage is 9.0 feet.
* The river will continue falling to 3.1 feet by Sunday morning.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-292300-
/O.EXT.KCTP.FL.W.0011.000000T0000Z-180629T2300Z/
/HERP1.1.ER.180629T0636Z.180629T1200Z.180629T1700Z.NO/
722 AM EDT Fri Jun 29 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 7 AM Friday the stage was 7.2 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is cresting and will begin receding shortly.
* At 7.0 feet...The right, or north bank begins to overflow. Several
roadways upstream of the gage are affected by high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 28, 7:20 AM EDT, 32 minutes earlier.
Area forecast discussion, Jun 28, 7:20 AM EDT, 32 minutes before
Area Forecast Discussion National Weather Service State College PA 720 AM EDT Thu Jun 28 2018 .SYNOPSIS... Low pressure will track north of Pennsylvania today, dragging a trailing cold front through the state. Surface high pressure will build into the region late today and Friday. A subtropical upper ridge is expected to build into the northeast conus this weekend and remain over the region through next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Upper trough axis and bulk of showers/thunderstorms has pushed east of the forecast area as of 08Z. However, will maintain lower POPs early this morning associated with trailing cold front, which is progged to work into the northwest counties around dawn. Trailing cold front will push east across the area today. Best large scale forcing associated with upper level shortwave is progged to have already lifted north and east of Pa, so will maintain relatively low POPs. Best chance of a shower or thunderstorm will be over the easternmost part of the forecast area, where fropa will coincide with max heating of mid afternoon. Increasing sunshine from west to east behind the front should help push temperatures to near seasonal norms. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Fair weather is expected Thursday night, as surface high builds in from the Grt Lks. Clear skies and a calm wind will likely promote patchy late night valley fog, mainly over western Pa where the pressure gradient will be weakest. Increasing warmth expected Friday, as anomalous upper level ridge over the midwest expands eastward. Surface high pressure and associated pwat minimum will supply the region with abundant sunshine and light winds. Model 850mb temp near 17C should translate to max temps well into the 80s, to near 90F in the Susq Valley. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... *Extended heat wave beginning this weekend with dangerous heat conditions possible* The big story heading into next weekend will be the hot/humid conditions becoming established across the region in association with an anomalous upper level ridge. All med range guidance is placing the center of the subtropical ridge over Pa Saturday and Sunday, likely suppressing even isolated convection. As the ridge weakens a bit, expect isolated diurnal convection possible next week, mainly along the elevated heat source of the Allegheny Plateau. Model 850mb temps between 20-22C support highs in the 90s over most of the forecast area this weekend, with increasing confidence in heat advisory conditions across the Susquehanna Valley. Will continue to communicate the heat risk via HWO/EHWO and social media. If dew points get into the lower 70s, heat indices will go over 100 degrees. There is high certainty on afternoon temperatures of at least the mid 90s over the Susq Valley and less certainty that the afternoon dew points will stay that high to get the real high heat indices but the potential is there. 00Z ECENS and NAEFS indicate the upcoming heat wave will persist through next week with expansive subtropical ridge remaining in place over the region. && .AVIATION /11Z THURSDAY THROUGH MONDAY/... Still a few showers on radar as of 7 AM. No big changes to the 12Z TAF package. A wide range of conditions will prevail this morning. Still a few showers at times, mainly this morning. Loking at VFR conditions later this afternoon, as the cold front moves east of the area. .Outlook... Fri-Mon...Mainly VFR but hot with afternoon temps ranging from the upper 80s across the northern and western PA Mtn airfields to mid 90s at KIPT, KMDT and KLNS. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Fitzgerald NEAR TERM...Fitzgerald SHORT TERM...Fitzgerald LONG TERM...Watson/Fitzgerald AVIATION...Martin
Hazardous weather outlook, Jun 28, 5:03 AM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service State College PA 503 AM EDT Thu Jun 28 2018 PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-290915- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Somerset-Bedford-Tioga-Northern Lycoming-Sullivan-Southern Clinton- 503 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-035-036-046-049>053-056>059-063>066-290915- Juniata-Fulton-Franklin-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 503 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hot and humid weather will impact the area this weekend into early next week. Dangerous heat conditions with afternoon heat index values over 100 degrees are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 28, 3:12 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 1 NNW BROOKSIDE 40.54N 76.39W
06/28/2018 SCHUYLKILL PA 911 CALL CENTER
WATER RESCUE SUEDBERG ROAD AND GEARY WOLFE ROAD AT
SWATARA CREEK
&&
EVENT NUMBER CTP1801930
TYBURSKILocal storm report, Jun 28, 3:34 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HEAVY RAIN 1 WSW LAKE WYNONAH 40.58N 76.19W
06/28/2018 M4.30 INCH SCHUYLKILL PA TRAINED SPOTTER
3.93 INCHES SINCE MIDNIGHT
&&
EVENT NUMBER CTP1801931
TYBURSKILocal storm report, Jun 28, 3:37 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM HEAVY RAIN REINERTON 40.59N 76.53W
06/28/2018 M2.74 INCH SCHUYLKILL PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1801932
TYBURSKILocal storm report, Jun 28, 3:51 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
351 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLASH FLOOD PINE GROVE 40.55N 76.39W
06/28/2018 SCHUYLKILL PA 911 CALL CENTER
NUMEROUS ROADS WASHED OUT AND IMPASSABLE AROUND PINE
GROVE.
&&
EVENT NUMBER CTP1801933
TYBURSKILocal storm report, Jun 28, 4:11 AM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HEAVY RAIN LANDINGVILLE 40.63N 76.12W
06/28/2018 M3.97 INCH SCHUYLKILL PA IFLOWS_24
RAINFALL SINCE MIDNIGHT
&&
EVENT NUMBER CTP1801934
TYBURSKILocal storm report, Jun 28, 4:12 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 AM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HEAVY RAIN 2 N SINGERSVILLE 40.40N 76.91W
06/28/2018 M2.52 INCH DAUPHIN PA TRAINED SPOTTER
2.07 INCHES FELL FROM MIDNIGHT TO 1250 AM
1256 AM TSTM WND DMG 1 WNW MANADA GAP 40.40N 76.73W
06/28/2018 DAUPHIN PA 911 CALL CENTER
TREE DOWN ON WIRES
0100 AM HEAVY RAIN HALIFAX 40.47N 76.93W
06/28/2018 M2.34 INCH DAUPHIN PA TRAINED SPOTTER
RAINFALL FROM 11 PM TO 1 AM.
0105 AM HEAVY RAIN BEAUFORT FARMS 40.33N 76.88W
06/28/2018 M2.31 INCH DAUPHIN PA SOCIAL MEDIA
0200 AM HEAVY RAIN 3 WNW FORT INDIANTOWN G 40.46N 76.62W
06/28/2018 M2.26 INCH LEBANON PA TRAINED SPOTTER
0215 AM HEAVY RAIN 2 NNW CARSONVILLE 40.51N 76.78W
06/28/2018 M2.47 INCH DAUPHIN PA FOREST SERVICE
WOLF POND RAWS STATION
0300 AM FLASH FLOOD 1 NNW BROOKSIDE 40.54N 76.39W
06/28/2018 SCHUYLKILL PA 911 CALL CENTER
WATER RESCUE SUEDBERG ROAD AND GEARY WOLFE ROAD AT
SWATARA CREEK
0315 AM HEAVY RAIN REINERTON 40.59N 76.53W
06/28/2018 M2.74 INCH SCHUYLKILL PA TRAINED SPOTTER
0315 AM FLASH FLOOD PINE GROVE 40.55N 76.39W
06/28/2018 SCHUYLKILL PA 911 CALL CENTER
NUMEROUS ROADS WASHED OUT AND IMPASSABLE AROUND PINE
GROVE.
0330 AM HEAVY RAIN 1 WSW LAKE WYNONAH 40.58N 76.19W
06/28/2018 M4.30 INCH SCHUYLKILL PA TRAINED SPOTTER
3.93 INCHES SINCE MIDNIGHT
0400 AM HEAVY RAIN LANDINGVILLE 40.63N 76.12W
06/28/2018 M3.97 INCH SCHUYLKILL PA IFLOWS_24
RAINFALL SINCE MIDNIGHT
&&
EVENT NUMBER CTP1801923 CTP1801927 CTP1801924 CTP1801925 CTP1801926
CTP1801928 CTP1801930 CTP1801932 CTP1801933 CTP1801931 CTP1801934
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | CTP | Clearfield | 74 min |
| Jun 27, 8:49 PM EDT | Special Weather Statement | CTP | Fulton | 56 min |
| Jun 27, 9:33 PM EDT | Special Weather Statement | CTP | Blair | 42 min |
| Jun 27, 9:38 PM EDT | Special Weather Statement | CTP | Clinton | 52 min |
| Jun 27, 9:42 PM EDT | Special Weather Statement | CTP | Centre | 63 min |
| Jun 27, 9:57 PM EDT | Special Weather Statement | CTP | Blair | 48 min |
| Jun 27, 10:14 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 31 min |
| Jun 27, 11:00 PM EDT | Special Weather Statement | CTP | Cumberland | 60 min |
| Jun 27, 11:01 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 29 min |
| Jun 27, 11:03 PM EDT | Special Weather Statement | CTP | Dauphin | 42 min |
| Jun 27, 11:32 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland | 43 min |
| Jun 27, 11:57 PM EDT | Special Weather Statement | CTP | Dauphin | 18 min |
| Jun 28, 12:28 AM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 47 min |
| Jun 28, 12:54 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 50 min |
| Jun 28, 1:14 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 3 hr |
| Jun 28, 1:17 AM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 28, 2:36 AM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 28, 5:30 AM EDT | Areal Flood Advisory | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 28, 10:20 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 26 hr |
Nearby
River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.